# SDR SWIA201232290

- Difficulty date: December 1, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 24,037 hours, 19,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 4663)  RELAMPED EMERGENCY LIGHT.
